# SDR CA061123006

- Difficulty date: November 20, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 9,660 hours
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C505
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cap
- Part number: 085150047
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK NOTED AT LT NACELLE CANTED BULKHEAD CAP.  CAP REPAIRED. (TC NR 20061123006)
